Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
196 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Treatment and cure for tinea corporis

Premium Questions

Dr.  Rahul Kumar MD

Hi, I am XXXXX from XXXXXXX I have ringworm doctor.I am in treatment of tinea corporis ,barbae ... been curing from 1 week after medications but after somedays it began to grow again & now... View answer

Answered by : Dr. Rahul Kumar ( Dermatologist)
Dr. Bharat Chawda MD

About two days ago I noticed three spots smaller than a dime and bigger than a pencil eraser on my lower stomach. Two are about three inches below my belly button and one about an inch above my shaft. There is a red ring... View answer

Answered by : Dr. Bharat Chawda ( Dermatologist)
Dr. Albana Sejdini MD

I have recently developed 3 to 4 small flat pink/reddish circular patches on the front side and backside of my shoulder. They are about 1 to 1.5cm in size and have a sandpaper like rough feel. They at times become scaly as... View answer

Answered by : Dr. Albana Sejdini ( General & Family Physician)
Dr. Asmeet Kaur Sawhney MD

Dr i m suffering from tinea corporis since last 10 months, n no med homeo or alopathy is working on this diseases. Its spreading n get very painful , n uncontrolled itching, n lesions with blood n skin... View answer

Answered by : Dr. Asmeet Kaur Sawhney ( Dermatologist)
Dr. Kakkar S. MD

I got a weird lump on my skin. Ive had it for a week. It dosent itch or hurt. I will link a picture. What is it and what cream can i put on it? View answer

Answered by : Dr. Kakkar S. ( Dermatologist)

Public Forum Discussions

Dr.  Yogapriya Vasudevan MD

Hii doctor I m having problem of tinea corporis from 5 months but treatment is not longing according to disease ie consuming medicine for 8 -10 days and stop. last month i have consumed itraconozole ... View answer

Answered by : Dr. Yogapriya Vasudevan ( General & Family Physician)
Dr. Sumit Kumar MD

I have a fungal infection (tinea corporis) and urinary fungal infection due to parasites(lice/crabs). I am taking 100m fluconazole for 5 days and Terbinafine 250 mg(30-60 days) together ... View answer

Answered by : Dr. Sumit Kumar ( Urologist)
Dr.   S. Samanta MD

doctor, i have been suffering from tinea corporis for 3 years now, i have been taking medication for a month(clotrimazole cream + flucos tablets). The symptoms are again returning after i the medication ... View answer

Answered by : Dr. S. Samanta ( Pathologist and Microbiologist)
Dr. Olgeta Xhufka MD

Hello there Doctors that are available, i have been applying fungal cream on my groin (Tinuea Corporis) area for weeks now as prescribed by the doctor i went too, the groin are has shown improvement however there has been... View answer

Answered by : Dr. Olgeta Xhufka ( General & Family Physician)
Dr.    Ivan R. Rommstein MD

Hi today I had went to the emergency. My diagnosis was impetigo tinea corporis.they gave me 2 creams.one was ketoconazole and other was mupirocin. The pharmacist didnt explain how to use the cream .I ... View answer

Answered by : Dr. Ivan R. Rommstein ( General Surgeon)

Mobile Questions and Answers

Dr. Jonas Sundarakumar MD

If topical antifungals are not effective, then you may need a full course of oral antifungal medication.

Dr. SWAPNAJEET SAHOO MD

Dear friend. You may be having seborrhoeic dermatitis or fungal infection like tinea corporis. Kindly visit a skin specialist for further treatment. Changing deodrants won't help

Dr.  Nishad BN MD

Hi If you send a picture then it will be more helpful to identify. It can be fungal infection Tinea corporis. Anti fungal ointments like miconazole will be helpful. Thanks.